MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. CONTOUR TRANSTAR STAPLER SET

ETHICON ENDO-SURGERY, LLC. CONTOUR TRANSTAR STAPLER SET
Model Number STR5G
Health Effect - Clinical Code Fistula (1862)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing record evaluation could not be performed.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What were the indications for surgery? what is the surgeons experience with the str5g device? how many times was the device fired? were there any difficulties with the device in the initial procedure? were there any issues noted with staple formation in the initial surgery? if yes, what was their form/shape? were there any issues observed with staple formation on the re-op? if yes, please explain.How was the fistula addressed?.
 
Event or Problem Description
It was reported that during a prolapse, the patient has a fistula after surgery.

Brand Name
CONTOUR TRANSTAR STAPLER SET
Common Device Name
CONTOUR TRANSTAR
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
MDR Report Key9865168
Report Number3005075853-2020-01761
Device Sequence Number11580274
Product Code GDW
UDI-Device Identifier10705036002871
UDI-Public10705036002871
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSTR5G
Device Catalogue NumberSTR5G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/02/2020
Initial Report FDA Received Date03/23/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;